CSpace
有限域上距离函数的性质及其在编码理论中的应用
高莹
2005
Source Publication系统科学与数学
ISSN1000-0577
Volume025Issue:003Pages:257
Abstract本文讨论了有限域上一般距离函数的三个重要性质,并得到了它们在编码理论中关于码的纠错能力、MacWilliams恒等式以及Plotkin界方面的应用.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50062
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
高莹. 有限域上距离函数的性质及其在编码理论中的应用[J]. 系统科学与数学,2005,025(003):257.
APA 高莹.(2005).有限域上距离函数的性质及其在编码理论中的应用.系统科学与数学,025(003),257.
MLA 高莹."有限域上距离函数的性质及其在编码理论中的应用".系统科学与数学 025.003(2005):257.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[高莹]'s Articles
Baidu academic
Similar articles in Baidu academic
[高莹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[高莹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.